# SDR 7C7A2018040900389

- Difficulty date: March 29, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 43,431 hours, 50,066 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND DAMAGE TO CENTER FUSELAGE LOWER SKIN PN:85330022 BETWEEN X445.5-X488.5 AND STR. 31S-33. COMPLETED REPAIR WITH ECO 008.53-18.12 AND RD 8-53-15613.
